MathSciNet Relay Station
MathSciNet bibliographic data
MR2169895 11M06 (11B68 11L05 11M35)
Simsek, Yilmaz Theorems on twisted $L$-function and twisted Bernoulli numbers. Adv. Stud. Contemp. Math. (Kyungshang) 11 (2005), no. 2, 205–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement